MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. REVO MRI SURESCAN; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

MEDTRONIC PUERTO RICO OPERATIONS CO. REVO MRI SURESCAN; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number RVDR01
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the patient that they felt like they were going to pass out when they were standing near an electrical box where there was a broken wire and that their device started malfunctioning.The implantable pulse generator (ipg) remains in use. no further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
REVO MRI SURESCAN
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key14203018
Report Number3004209178-2022-05228
Device Sequence Number14530417
Product Code LWP
UDI-Device Identifier00643169493407
UDI-Public00643169493407
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P090013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/14/2019
Device Model NumberRVDR01
Device Catalogue NumberRVDR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Initial Report FDA Received Date04/26/2022
Date Device Manufactured11/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
407652 LEAD, 407658 LEAD
Patient Age56 YR
Patient SexMale